# SDR UPS97223218

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERG EXIT LIGHT IN MID GALLEY AFT LIGHT INOP.  REMOVED AND REPLACED GALLEY AREA EMERG LIGHT OPS CHECK GOOD.  THIS CLEARS DEFERRAL D131757.
